Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Extreme nausea, fatigue during the day, bleeding after sex, mood swings after frequent unprotected sex. What could be the cause?

i ve been having nausea in the morning, and extreme fatigue during the day.. can barely get up in the morning! i ve noticed slight bleeding after sex, and have been quite moody lately. I m 21 years old.. and have been having sexual relations with my boyfriend of 9 months, unprotected. What would you consider is a problem, in your opinion?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have not given details about your menstrual history.?If your periods are OK then the possibility of gastritis.
Slight bleeding after sex also needs attention.
As your symptoms are of generalised type there are chances of any systemic weakness too.
Your symptoms doesn't suggest any indication for sexually transmitted diseases.
But you still consult a doctor to diagnose your problem.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor